# SDR GAIA03003OP

- Difficulty date: January 29, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT PHL, IT WAS DISCOVERED THAT THE MAIN ENTRY EMERGENCY EXIT LIGHT WAS INOPERATIVE.  FOUND UNIT TO BE LOOSE.  RESEATED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
